Schistosomiasis.


Brown, M; (2011) Schistosomiasis. Clinical medicine (London, England), 11 (5). pp. 479-82. ISSN 1470-2118

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Infectious and Tropical Diseases > Dept of Clinical Research
PubMed ID: 22034712
Web of Science ID: 295656500020
URI: http://researchonline.lshtm.ac.uk/id/eprint/18524

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
296Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item